# SDR AC2A072817

- Difficulty date: February 23, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N7131U
- Make and model: Bell 206B-3
- Aircraft serial: 4111
- Aircraft time: 7,570 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Relay
- Part number: AN33201
- Condition: Failed
- Location: Landing Light
- Part time: 9 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RELAY FAILED AFTER 41 DAYS ON THE AIRCRAFT.  THE LANDING LIGHT WAS INOPERABLE.
